# SDR DLL10952624

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Corroded
- Location: Fs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FUSELAGE SKIN TEAR STRAP WITH CORROSION AND DISBONDED AT FS 897 BETWEEN STRINGES 40, 41 AND 42.  REPAIRED PER SRM 53-31-00 PG 830.
